# SDR UIEA2018022300265

- Difficulty date: February 19, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,785 hours, 37,946 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE VALVE EICAS AFTER TAKE OFF,  CHECKLIST COMPLIED WITH.  AFTER LANDING AND SWITCH TO OFF,  VALVE LIGHT REMAINED OUT,  ACCOMPLISHED WING ANTI-ICE TEST IAW AMM 30-11-02,  ANTI-ICE OPS CHECKED GOOD.
